# SDR ABXA9800974

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, RED GEAR UNSAFE WARNING LIGHT ILLUMINATED.  RECYCLED GEAR, UNSAFE LIGHT ILLUMINATED.  PERFORMED SYSTEM TEST IAW DC8 MM 32-60-00.  ALL SYSTEMS CHECKED NORMAL.
